# SDR SWAA2016020448663

- Difficulty date: January 20, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 41,905 hours, 24,533 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING Z ANGLE CRACKED AT REAR SPAR LOC RSS 261+12.  R&R Z ANGLE IAW SRM.
